On quasi-equational bases for differential groupoids and unary algebras

Aleksandr Vladimirovich Kravchenko, Anvar Mukhparovich Nurakunov, Marina Vladimirovna Schwidefsky

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

As is known, there exist 2 ω quasivarieties of differential groupoids and unary algebras with no independent quasi-equational basis. In the present article, we show that there exist 2 ω such quasivarieties with an ω-independent quasi-equational basis. We also find a recursive independent quasi-equational basis for the intersection of those quasivarieties.

Original languageEnglish
Pages (from-to)1330-1337
Number of pages8
JournalСибирские электронные математические известия
Volume14
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • Differential groupoid
  • Quasi-equational basis
  • Quasivariety
  • Unary algebra
  • unary algebra
  • differential groupoid
  • LATTICES
  • ANTIVARIETIES
  • quasivariety
  • quasi-equational basis
  • QUASIVARIETIES

OECD FOS+WOS

  • 1.01 MATHEMATICS

Fingerprint

Dive into the research topics of 'On quasi-equational bases for differential groupoids and unary algebras'. Together they form a unique fingerprint.

Cite this